# SDR CA990318003

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: C6TPM104927
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SB 454, CRACKS FOUND AT HORIZONTAL STABILIZER  ATTACH BRACKET AND 2 CRACKS IN FORWARD ADAPTER.
